Taiwanese Journal of Mathematics

INTERPOLATION OF WEIGHTED $\ell^q$ SEQUENCES BY $H^p$ FUNCTIONS

Takahiko Nakazi

Full-text: Open access

Abstract

Let $(z_n)$ be a sequence of points in the open unit disc $D$ and $\rho_n = \prod_{m \ne n}|(z_n - z_m)(1 - \bar{z}_mz_n)^{-1}| \gt 0$. Let $a = (a_j)^\infty_{j = 1}$ be a sequence of positive numbers and $\ell^s(a) = \{(w_j);~(a_jw_j) \in \ell^s\}$ where $1 \le s \le \infty$. When $1 \le p \le \infty$ and $1/p + 1/q = 1$, we show that $\{(f(z_n));~f \in H^p\} \supset \ell^s(a)$ if and only if there exists a finite positive constant $\gamma$ such that $\left\{{\sum^\infty_{n = 1}} (a_n \rho_n)^{-t}(1 - |z_n|^2)^t|f(z_n)|^t \right\}^{1/t} \le \gamma \|f\|_q ~(f \in H^q)$, where $1/s + 1/t = 1$. As results, we show that $\{(f(z_j));~f \in H^p\} \supset \ell^1(a)$ if and only if ${\sup_n}(a_n \rho_n)^{-1}(1 - |z_n|^2)^{1/p} \lt \infty$, and $\{(f(z_n));~f \in H^1\} \supset \ell^\infty(a)$ if and only if ${\sum_n}(a_n \rho_n)^{-1}(1 - |z_n|^2)\delta_{z_n}$ is finite measure on $D$. These are also proved in the case of weighted Hardy spaces.

Article information

Source
Taiwanese J. Math., Volume 9, Number 3 (2005), 457-467.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407853

Digital Object Identifier
doi:10.11650/twjm/1500407853

Mathematical Reviews number (MathSciNet)
MR2162890

Zentralblatt MATH identifier
1087.30032

Subjects
Primary: 30D55 30E05: Moment problems, interpolation problems 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Keywords
weighted Hardy space weighted sequence space interpolation

Citation

Nakazi, Takahiko. INTERPOLATION OF WEIGHTED $\ell^q$ SEQUENCES BY $H^p$ FUNCTIONS. Taiwanese J. Math. 9 (2005), no. 3, 457--467. doi:10.11650/twjm/1500407853. https://projecteuclid.org/euclid.twjm/1500407853


Export citation

References

  • [1.] L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930.
  • [2.] P. L. Duren, Theory of $H^p$ Spaces, Academic Press, New York, 1970.
  • [3.] P. L. Duren and H. S. Shapiro, Interpolation in $H^p$ spaces, Proc. Amer. Math. Soc. 31 (1972), 162-164.
  • [4.] J. P. Earl, On the interpolation of bounded sequences by bounded functions, J. London Math. Soc (2) 2 (1970), 544-548.
  • [5.] T. W. Gamelin, Uniform Algebras, Chelsea Publishing Company, 1969.
  • [6.] J. Garnett, Two remarks on interpolation by bounded analytic functions, Banach Spaces of Analytic Functions (Baker et al., eds.) (Lecture Notes in Math. Vol.604, 32-40), Springer-Verlag, Berlin.
  • [7.] O. Hatori, The Shapiro-Shields theorem on finite connected domains, Surikaisekiken- ky$\overline{u}$sho K$\overline{o}$ky$\overline{u}$roku 1049 (1998), 21-29, (in Japanese).
  • [8.] S. McDonald and C. Sundberg, Toeplitz operators on the disc, Indiana Univ. Math. J. 28 (1979), 595-611.
  • [9.] J. D. McPhail, A weighted interpolation problem for analytic functions, Studia Math. 96 (1990), 105-116.
  • [10.] T. Nakazi, Notes on interpolation by bounded analytic functions, Canad. Math. Bull. 31 (1988), 404-408.
  • [11.] T. Nakazi, Interpolation problem for $\ell^1$ and a uniform algebra, J. Austral. Math. Soc. 72 (2002), 1-11.
  • [12.] H. S. Shapiro and A. L. Shields, On some interpolation problems for analytic functions, Amer. J. Math. 83 (1961), 513-532.
  • [13.] A. K. Snyder, Sequence spaces and interpolation problems for analytic functions, Studia Math. 39 (1971), 137-153.
  • [14.] B. A. Taylor and D. L. Williams, Interpolation of $\ell^q$ sequences by $H^p$ functions, Proc. Amer. Math. Soc. 34 (1972), 181-186.
  • [15.] H. Turku and S. V. $\check{\rm S}$vedenko, Interpolation of $\ell^p$ sequences by $H^2$ functions over a half-plane, Math. Balkanica 6(43) (1976), 273-280.